Main Forums > Positive Women

combivir, kaletra and tenofovir?

(1/1)

apple:
Any lady taking this combination? I am about to switch to them and I have read so many bad effects of combivir and kaletra but i dot not have a lot of choice.

If there is someone, what are your experiences, especially the side effects? I have heard about kaletra and diarrhoea.........

Thanks ladies

IzPoz:
I'm currently taking Kaletra, Viread and Epsicom. The old formula of Kaletra caused terrible diarreah along with other gastro issues (nausea, bloating, upset tummy), but it only lasted about a month. The newer formulation of Kaletra is much easier to tolerate, and I rarely get the runs.

Also, early into my diagnosis I was taking AZT and 3TC, which is what Combivir is. I didn't have any side effects from those, other than the fact that I started to get peripheral neuropathy, but we are talking some 10 years ago too. Things may have changed with those.

I hope the combo works for you... why don't you have much choice?

ubotts:

--- Quote from: apple on June 19, 2007, 09:02:57 AM ---Any lady taking this combination? I am about to switch to them and I have read so many bad effects of combivir and kaletra but i dot not have a lot of choice.

If there is someone, what are your experiences, especially the side effects? I have heard about kaletra and diarrhoea.........

Thanks ladies

--- End quote ---
???HI There..I have been on Kaletra for almost 4 yrs..I still get the runs at times..iam also on combivir...After getting meds for the runs from my dr. it got
much more easier..After being on this cocktail for almost 4 yrs..just now am i seeing
lypo happening to my body..Otherwise i feel great..but dont like the way i look at
all..There are other alternatives..just ask your doctor..Iam asking mine because i hate
the way i look..... >:( If you dont look good u dont feel good, and thats my motto as
a women who used to knock the eyes out of the guys n girls while i strutted my stuff
along the beach in a two piece..Now i wont even wear a bathing suit..Just short and
a tang top ..which sucks big time...Iam asking my dr. for other alternatives ..So far i have heard that meds can be changed to help the weight problem..so i wish u luck
and i wish myself luck as well.............Hope i helped in some small way..UBotts.

apple:
Well thanks ladies for the responses. I don't have much choices because I come from a poor country where we take generic *triommune" drug which is a combination drug as first line. When you develop Resistance to it, the combination I mentioned are the second line treatment but good also for sustainability.

I hope this explains my predicament.

Navigation

[0] Message Index

Go to full version